Way would Dr continue using a product after they have people with bad side effects. Don't get it.

  • Cream maker
  • Las Vegas
  • 1 year ago

Comments (1)

Hi, The only reason I can think of is they are uneducated about the problems associated with it. There is one very good article that describes the late onset. Some Drs insist the device is gone in a year but are unable to produce substantiating documentation. I personally have it in biopsy at 3 years post injection. Regardless, this is the title of an article you can find online Late-Onset Immune-Mediated Adverse Effects after Poly-L-Lactic Acid Injection in Non-HIV Patients: Clinical Findings and Long-Term Follow-Up. There are many of these kinds of articles and none of them are authored by the "drs" who were given money by dermik, sanofi and or now valiant to promote sculptra as good stuff. We who suffer and competent doctors who are very cautious with its use know it can and is very dangerous and it persists in the connective tissues for a very long time.
  • Reply